# SDR I5HA0558002

- Difficulty date: March 6, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Aircraft serial: 163
- Engine: Allsn 501D13
- System (JASC): 7120 · Engine Mount Section
- Part: Tie
- Part number: 6825231A
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSP, A CRACK WAS DISCOVERED AT THE POWER SECTION END ON THE IB TIE STRUT ON THE RT ENGINE.  CRACK WAS LOCATED IN THE WELD AREA ON THE END CLOSEST TO THE POWER SECTION.  A THROUGH INSPECTION WAS DONE ON THE REST OF THE ENGINE FOR EVIDENCE OF OTHER CRACKS.  NONE WERE FOUND AND THERE WAS NO INDICATION OF ENGINE VIBRATIONS.  THE IB AND OB TIE STRUTS AND THE ASSOCIATED FITTING ON THE IB SIDE OF THE POWER SECTION WERE REMOVED AND REPLACED.  THE LT ENGINE TIE STRUTS WERE INSPECTED FOR CRACKS.  NONE WERE FOUND.  THE AC WAS RETURNED TO SERVICE .  MFG WAS CONTACTED AD INFORMED US THAT THERE HAVE BEEN PROBLEMS WITH CORROSION FORMING AND CAUSING CRACKS IN THE WELD AREAS OF THE TIE STRUTS.  (K)
